# SDR AWXA0000456

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 34,367 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 0399
- Condition: Inoperative
- Location: Cabin
- Part time: 23,987 hours, 10,975 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE REAR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK AT DOOR L-2,  SYS OPS CHECK NORMAL (TT 0064238).
